Hi I’ve been taking prostinor for a while now and i know I shouldn’t be taking it a lot of times seeing that it is truly just an emergency contraceptive but I did. I haven’t seen my period in months because I properly took a prostinor once for every month that past so I’m assuming that’s why my period has always been delaying. The last time I took it was last month and I bled for 5 days and then a week past and I bled for 5 days again. I can’t really tell if the second bleeding was my period or not but I hope it was.
I am going to discontinue it, but if I do, will my period regulate back properly eventually ?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.